# SDR SIMA200422406

- Difficulty date: August 1, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION,T HE FORWARD DIGITAL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED CORRODED SECTION OF THE FORWARD DIGITAL.  FABRICATED TWO DOUBLERS, SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 26, 53-21-10 AND 51-40-02.  (M)
